# SDR 96ZZZX3269

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54325
- Make and model: Boeing 727231
- Aircraft serial: 20232
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK C-4D, FOUND A .75 INCH CRACK IN RT WING LOWER AFT END OF RIB, WS 629.  INSTALLED AND SECURED RIB REPAIR PER SRM 57-10-05, PAGES 6, 7, AND 8.  AIRCRAFT TOTAL TIME:  63,700 HOURS; 42,677 CYCLES.
